# SDR UALA2009092102969

- Difficulty date: September 20, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 38,292 hours, 14,813 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Inoperative
- Location: Emergency Light
- Component: Light
- Component part number: BR964421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 23C IS INOPERATIVE.  REPLACED LIGHT ASSY, NO HELP.  FOUND CONNECTOR LOOSE AT MUX BOX.  SECURED, OPS CHECKED GOOD.
